# SDR HALA2012010200003

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,868 hours, 32,808 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WEATHER RADAR AND TERRAIN DISPLAY ON F/O NAV DISPLAY DOES NOT GET BRIGHT ENOUGH WHEN NAV INTENSITY IS DIMMED.  EHSI TEST OK IAW AMM 34-22-05 & GPWS TEST OK IAW AMM 34-46-00 & WXR TEST OK IAW AMM 34-43-00.
